Universidad Complutense de Madrid
E-Prints Complutense

Nonlinear dynamics on the plane and integrable hierarchies of infinitesimal deformations

Impacto

Downloads

Downloads per month over past year

Konopelchenko, Boris and Martínez Alonso, Luis (2002) Nonlinear dynamics on the plane and integrable hierarchies of infinitesimal deformations. Studies in applied mathematics, 109 (4). pp. 313-336. ISSN 0022-2526

[img]
Preview
PDF
260kB

Official URL: http://dx.doi.org/10.1111/1467-9590.00226




Abstract

A class of nonlinear problems on the plane, described by nonlinear inhomogeneous ∂¯-equations, is considered. It is shown that the corresponding dynamics, generated by deformations of inhomogeneous terms (sources), is described by Hamilton–Jacobi-type equations associated with hierarchies of dispersionless integrable systems. These hierarchies are constructed by applying the quasiclassical ∂¯-dressing method.


Item Type:Article
Additional Information:

©2002 by the Massachusetts Institute of Technology.
The authors are very grateful to the Isaac Newton Institute for Mathematical Sciences of Cambridge, where this work has been done and written, for the kind hospitality. They are also grateful to the organizers of the programme “Integrable Systems” for the support provided. L. Martínez Alonso wishes to thank the Fundacion Banco Bilbao Vizcaya Argentaria for supporting his stay at Cambridge University as a BBV visiting professor.

Uncontrolled Keywords:Dispersionless limit; Whitham hierarchy; Conformal-maps; Kp hierarchy; Equations; Models; Systems
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:34399
Deposited On:20 Nov 2015 17:56
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page